# SDR REXA2016122902504

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 6,122 hours, 4,106 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Harness
- Condition: Broken
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK HARNESS BROKEN.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12 OPS CHECKED GOOD IAW  AMM 35-10-00.
